Volume 3, Issue 4
Nonlinear Axisymmetric Deformation Model for Structures of Revolution

Ayman Mourad and Jawad Zaarour

10.4208/aamm.10-m1049

Adv. Appl. Math. Mech., 3 (2011), pp. 420-447.

Preview Full PDF BiBTex 1 225
  • Abstract

An axisymmetric formulation for modeling three-dimensional deformation of structures of revolution is presented. The axisymmetric deformation model is described using the cylindrical coordinate system. Large displacement effects and material nonlinearities and anisotropy are accommodated by the formulation. Mathematical derivation of the formulation is given, and an example is presented to demonstrate the capabilities and efficiency of the technique compared to the full three-dimensional model.

  • History

Published online: 2011-03

  • AMS Subject Headings

74B20, 74G15

  • Cited by